MathSciNet Relay Station
MathSciNet bibliographic data
MR1707513 (2001e:22001) 22A05 (54A05 54H11)
Comfort, W. W.; García-Ferreira, Salvador Dense subsets of maximally almost periodic groups. Proc. Amer. Math. Soc. 129 (2001), no. 2, 593–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement